# SDR 08FDEA03221

- Difficulty date: August 3, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 2024T3
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE LEFT MID SUPPORT FRAME FOR FAIRING 197LL HAS SURFACE CORROSION.  REPAIR CARRIED OUT ON WING-TO-BODY FUSELAGE STRUCTURE LOWER CHORD IAW EA NR F-5320-124303.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
